RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, Number 1, Pages 11–16 (Mi vmumm1100)  

Mathematics

Monotonicity and convexity of a conjugate function

T. P. Lukashenko


Full text: PDF file (1250 kB)

Bibliographic databases:
UDC: 517.51
Received: 11.03.2005

Citation: T. P. Lukashenko, “Monotonicity and convexity of a conjugate function”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, no. 1, 11–16

Citation in format AMSBIB
\Bibitem{Luk06}
\by T.~P.~Lukashenko
\paper Monotonicity and convexity of a conjugate function
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2006
\issue 1
\pages 11--16
\mathnet{http://mi.mathnet.ru/vmumm1100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2255049}
\zmath{https://zbmath.org/?q=an:1131.42005}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1100
  • http://mi.mathnet.ru/eng/vmumm/y2006/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021